# SDR 2007UALA00457

- Difficulty date: February 14, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 39,074 hours, 4,799 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Condition: Failed
- Location: L4 Slide Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS DOOR 4L SLIDE PRESSURE LOWER THAN 2000 PSI.   SLIDE ASSY PRESSURE CHECKS NORMAL RANGE.  SLIDE PROBLEM ROOT CAUSE:  LEAKING O'RINGS HARDENED  BY TIME IN POSITION & COLD.
